# SDR DL72S980319

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs  344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75 INCH CRACK ON FLOORBEAM STA 344 AT LBL 30 AT FLOOR PANEL FASTENER HOLE.  DRILLED UP REPLACEMENT SECTION PER SRM 53-10-8.
